Alert archive / Arkansas / Tornado Warnings in 2026

Tornado Warning 19, NWS Shreveport, LA

March 7, 2026Columbia County, Lafayette County, Nevada County, Arkansas

NWS Shreveport, LA issued this tornado warning at Mar 7, 2026, 5:22 AM CST for Columbia County, Lafayette County, Nevada County, Arkansas. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2026, 5:22 AM CST (11:22 UTC)
Expired
Mar 7, 2026, 6:00 AM CST
In force
38 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Columbia County, AR, Lafayette County, AR, Nevada County, AR

The radar

The Shreveport radar (KSHV), 126 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 5:37 AM CSTTORNADO2 Wnw Willisville, AR*** 1 INJ *** DURING THE MORNING HOURS ON SAT, MAR 7, 2026 A SEVERE THUNDERSTORM PRODUCED AN EF-2 TORNADO WITH PEAK WINDS OF 125 MPH JUST WEST OF WILLISVILLE, ARKANSAS. THE FIRST SIGN OF DAMAGE FROM THE TORNADO WAS SEEN JUST SOUTH OF THE INTERSECTION OF HIGHWA
Mar 7, 5:40 AM CSTTORNADO2 Wnw Willisville, AR*** 1 INJ *** Numerous trees down, a trailer was destroyed along with a barn. One injury taken to a local hospital. Most damage occurred along Nevada 17 just west of Willisville, Ar.
Mar 7, 5:40 AM CSTTORNADO3 Wnw Willisville, ARPublic report of a trailer being lofted from a tornado near Willisville. TDS signature associated with this storm in southern Nevada County.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 3:19 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 11.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
924 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1617 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

412 
WFUS54 KSHV 071122
TORSHV
ARC027-073-099-071200-
/O.NEW.KSHV.TO.W.0019.260307T1122Z-260307T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
522 AM CST Sat Mar 7 2026

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northern Columbia County in southwestern Arkansas...
  Northeastern Lafayette County in southwestern Arkansas...
  Southern Nevada County in southwestern Arkansas...

* Until 600 AM CST.

* At 522 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Buckner, or near Stamps, moving northeast at 55
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without
           shelter. Mobile homes will be damaged or destroyed. Damage
           to roofs, windows and vehicles will occur. Tree damage is
           likely.

* Locations impacted include...
  Stamps, Buckner, Rosston, Willisville, Bodcaw, Cale, Waterloo,
  Mount Moriah, Falcon, Morris and Young.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3348 9348 3350 9348 3376 9327 3367 9311
      3356 9311 3334 9347 3340 9356 3348 9350
TIME...MOT...LOC 1121Z 220DEG 46KT 3341 9347

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

53
4 follow-up statements
014 
WWUS54 KSHV 071134
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
534 AM CST Sat Mar 7 2026

ARC027-073-071144-
/O.CAN.KSHV.TO.W.0019.000000T0000Z-260307T1200Z/
Columbia AR-Lafayette AR-
534 AM CST Sat Mar 7 2026

...TORNADO WARNING IS CANCELLED FOR NORTHERN COLUMBIA AND
NORTHEASTERN LAFAYETTE COUNTIES...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 AM CST for a portion of
southwest Arkansas.

&&

LAT...LON 3348 9348 3350 9348 3376 9327 3367 9311
      3356 9311 3344 9330 3344 9337
TIME...MOT...LOC 1122Z 220DEG 46KT 3342 9345

$$


ARC099-071200-
/O.CON.KSHV.TO.W.0019.000000T0000Z-260307T1200Z/
Nevada AR-
534 AM CST Sat Mar 7 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 6 AM CST FOR SOUTHERN
NEVADA COUNTY...

At 534 AM CST, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Bodcaw, or 11 miles northwest of Waldo,
moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

Locations impacted include...
  Rosston, Willisville, Bodcaw, Cale, Waterloo, Mount Moriah, Morris,
  Young and Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3348 9348 3350 9348 3376 9327 3367 9311
      3356 9311 3344 9330 3344 9337
TIME...MOT...LOC 1122Z 221DEG 36KT 3340 9347

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

53
339 
WWUS54 KSHV 071146
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
546 AM CST Sat Mar 7 2026

ARC099-071200-
/O.CON.KSHV.TO.W.0019.000000T0000Z-260307T1200Z/
Nevada AR-
546 AM CST Sat Mar 7 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 6 AM CST FOR SOUTHERN
NEVADA COUNTY...

At 546 AM CST, a tornado producing storm was located over Rosston, or
14 miles north of Waldo, moving northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

Locations impacted include...
  Rosston, Willisville, Bodcaw, Cale, Waterloo, Mount Moriah, Morris,
  Young and Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3348 9348 3350 9348 3376 9327 3367 9311
      3356 9311 3344 9330 3344 9337
TIME...MOT...LOC 1134Z 220DEG 30KT 3348 9340

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

53
404 
WWUS54 KSHV 071149
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
549 AM CST Sat Mar 7 2026

ARC099-071200-
/O.CON.KSHV.TO.W.0019.000000T0000Z-260307T1200Z/
Nevada AR-
549 AM CST Sat Mar 7 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 6 AM CST FOR SOUTHERN
NEVADA COUNTY...

At 549 AM CST, a tornado producing storm was located over Rosston, or
16 miles north of Waldo, moving northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

Locations impacted include...
  Rosston, Willisville, Bodcaw, Cale, Morris, Mount Moriah, Waterloo
  and Young.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3348 9325 3356 9343 3376 9327 3367 9311
      3356 9311
TIME...MOT...LOC 1146Z 220DEG 30KT 3356 9331

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

53
152 
WWUS54 KSHV 071200
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
600 AM CST Sat Mar 7 2026

ARC099-071210-
/O.EXP.KSHV.TO.W.0019.000000T0000Z-260307T1200Z/
Nevada AR-
600 AM CST Sat Mar 7 2026

...TORNADO WARNING HAS EXPIRED FOR SOUTHERN NEVADA COUNTY...

The Tornado Warning that was previously in effect has been reissued
for Nevada County and is in effect until 645 AM CST. Please refer to
that bulletin for the latest severe weather information. However,
gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 AM CST for a portion of
southwest Arkansas.

&&

LAT...LON 3348 9325 3356 9343 3376 9327 3367 9311
      3356 9311
TIME...MOT...LOC 1149Z 220DEG 30KT 3358 9329

$$

53

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 7, 4:44 AM CST, 38 minutes earlier. Its key messages:

  • Issued at 120 AM CST Sat Mar 7 2026
  • The potential remains for scattered strong to severe thunderstorms affecting Southeast Oklahoma, portions of East Texas, Southwest Arkansas, and portions of Northwest Louisiana overnight through early this morning.
  • Periods of heavy but much needed rainfall is expected across much of the region this weekend, which should ease the drought conditions in place. There is also the chance for some additional severe weather, especially this afternoon.
  • A wet pattern will develop next week, as daily rain chances will be in the forecast. Can't rule out additional strong to severe thunderstorms and excessive rainfall during this period.
Area forecast discussion, Mar 7, 4:44 AM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
444 AM CST Sat Mar 7 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 120 AM CST Sat Mar 7 2026

 - The potential remains for scattered strong to severe
   thunderstorms affecting Southeast Oklahoma, portions of East
   Texas, Southwest Arkansas, and portions of Northwest Louisiana
   overnight through early this morning.

 - Periods of heavy but much needed rainfall is expected across
   much of the region this weekend, which should ease the drought
   conditions in place. There is also the chance for some
   additional severe weather, especially this afternoon.

 - A wet pattern will develop next week, as daily rain chances
   will be in the forecast. Can't rule out additional strong to
   severe thunderstorms and excessive rainfall during this
   period.

&&

.DISCUSSION...
Issued at 120 AM CST Sat Mar 7 2026

Above normal conditions continued across the region this past
afternoon, with more record highs observed at a few of our climate
locations. We expected some strong to severe thunderstorms during
the past afternoon and evening hours, but this didn't materialize.
However, some convection has started to develop across East Texas
over the past hour, which has been strong enough for us to issue a
couple of Special Weather Statements. We will likely see this
convection expand into Southwest Arkansas and possibly Northwest
Louisiana through daybreak. Can't rule out some of this convection
becoming severe, with all modes of hazard weather on the table.
As we continue through the overnight period, a cold front,
currently extending from Central Oklahoma southwestward into
Western Texas, will continue to shift eastward towards the region.
A line of storms have already started to form along that line,
and should remain intact as the front arrives at our northwestern
zones around daybreak. This line will then continue to push
southward into the region before it gets undercut by the front
later this morning. But, additional convection could reform on the
trailing 850 mb front. There should be enough elevated
instability, shear, and low enough freezing levels for hail and
damaging winds to be a threat today.

There still remain some question on if the front will push through
the region this afternoon/evening or stall across the area. Either
way, the thought is that even if it pushes through, it will return
back Sunday as a warm front. This will keep rain chances for the
remainder of the weekend. However, if the front stalls today, this
could set up an overrunning rain situation, especially for most
of the region south of the I-30 corridor. This could yield some
locally heavy rainfall if this was to occur.

The front is expected to lift north of the region by Monday, which
could gives up a brief break in rain. However, daily rain chances
will return across the region for the first half of next week.
Long-term progs continue to show a much stronger closed upper
trough slowly pushing eastward towards the area from the northern
Baja region of Mexico. Ahead of this trough, several disturbances
will move into the region, resulting in daily rain chances, until
the trough finally pushes through region by the middle of next
week. Additional severe weather and excessive rainfall can't be
ruled out during this period. Behind the trough, cooler and drier
conditions will return. /20/

&&

.AVIATION...
(12Z TAFS)
Issued at 441 AM CST Sat Mar 7 2026

Scattered thunderstorms to begin the TAF period near and north of
the I-20 Corridor will become more numerous as we go through the
day across all of our airspace as a cold front moves into our
region from the northwest. Have tried to time this out from west
to east across our airspace as the day goes on with post frontal
showers and/or elevated thunderstorms also possible in the wake of
the front through the overnight hours as well. Post frontal
ceilings should fall to low MVFR or IFR categories as well this
evening and through the overnight hours.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 120 AM CST Sat Mar 7 2026

Spotter activation will may be needed for the remainder of tonight
and again today for a large portion of the region. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  61  74  65 /  90  80  40  10
MLU  83  63  76  64 /  90  80  70  10
DEQ  73  45  73  55 /  90  50  10  20
TXK  78  57  74  62 / 100  60  20  20
ELD  78  56  72  60 /  90  80  40  10
TYR  79  55  74  64 /  90  60  20  20
GGG  82  57  73  63 /  90  70  30  20
LFK  85  62  76  65 /  80  80  60  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...20
AVIATION...13

In the hours before

Special weather statement, Mar 7, 1:07 AM CST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
107 AM CST Sat Mar 7 2026

TXZ124-125-136-137-149-070730-
Cherokee TX-Upshur TX-Wood TX-Gregg TX-Smith TX-
107 AM CST Sat Mar 7 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN GREGG...
SOUTHWESTERN UPSHUR...NORTHWESTERN CHEROKEE...SMITH AND SOUTHEASTERN
WOOD COUNTIES UNTIL 130 AM CST...

At 107 AM CST, Doppler radar was tracking a couple of strong
thunderstorms extending from 10 miles west of Bullard to 8 miles
south of Big Sandy, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Tyler, Longview, Kilgore, Whitehouse, White Oak, Gladewater,
  Gilmer, Lindale, Bullard, Big Sandy, Hawkins, Clarksville City,
  East Mountain, Liberty City, West Mountain, Rosewood, Reese,
  Noonday, New Chapel Hill and Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3239 9549 3286 9504 3260 9470 3256 9470
      3237 9493 3237 9499 3233 9499 3200 9540
      3204 9543 3205 9542 3207 9544 3208 9542
      3215 9548 3220 9546 3224 9549 3225 9547
      3230 9545 3233 9546 3235 9545
TIME...MOT...LOC 0705Z 223DEG 28KT 3247 9507 3234 9525 3219 9547

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

20
Special weather statement, Mar 7, 1:23 AM CST, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
123 AM CST Sat Mar 7 2026

TXZ097-109>112-124>126-136>138-070815-
Wood TX-Gregg TX-Upshur TX-Bowie TX-Titus TX-Cass TX-Morris TX-
Marion TX-Camp TX-Smith TX-Harrison TX-
123 AM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BOWIE...WESTERN
GREGG...NORTHWESTERN HARRISON...WESTERN MARION...MORRIS...
SOUTHEASTERN TITUS...UPSHUR...WESTERN CASS...SOUTHEASTERN CAMP...
NORTHEASTERN SMITH AND SOUTHEASTERN WOOD COUNTIES UNTIL 215 AM CST...

At 123 AM CST, Doppler radar was tracking a strong thunderstorm near
Gilmer, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Longview, White Oak, Gladewater, Gilmer, Daingerfield, Linden,
  Hughes Springs, Lone Star, Naples, Big Sandy, Hawkins, Ore City,
  Omaha, Clarksville City, East Mountain, Cedar Springs and Diana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3259 9530 3331 9464 3304 9419 3237 9495
      3237 9499 3233 9499 3226 9507 3249 9540
TIME...MOT...LOC 0723Z 217DEG 43KT 3271 9488

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:41 AM CSTTornado WarningSHVLafayette, Miller49 min
Mar 7, 3:57 AM CSTSevere Thunderstorm WarningSHVLafayette, Miller34 min
Mar 7, 3:59 AM CSTTornado WarningSHVMiller31 min
Mar 7, 4:27 AM CSTTornado WarningSHVLafayette, Miller48 min
Mar 7, 4:57 AM CSTTornado Warning Considerable damage threatSHVColumbia, Lafayette, Miller35 min
Mar 7, 4:58 AM CSTTornado WarningSHVNevada23 min
Mar 7, 5:53 AM CSTTornado Warning Tornado observedSHVNevada25 min
Mar 7, 7:48 AM CSTSpecial Weather StatementSHVHoward27 min
Mar 7, 8:50 AM CSTSpecial Weather StatementSHVHempstead40 min
Mar 7, 9:41 AM CSTSpecial Weather StatementSHVHempstead, Little River49 min
Mar 7, 10:51 AM CSTSpecial Weather StatementSHVHempstead, Miller, Nevada39 min
Mar 7, 11:32 AM CSTSpecial Weather StatementSHVColumbia, Lafayette, Miller, Nevada28 min

Nearby

Tornado Warnings in Arkansas, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.